# SDR CA020927002

- Difficulty date: September 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 5,966 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 9091009913
- Condition: Cracked
- Location: Intake Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE ANTI-ICE INTAKE TUBES REPLACED AS PER BEECH SB 71-3142, WERE FOUND CRACKED AT FIRST INSPECTION AFTER SB COMPLIANCE.
